# SDR 99UAL900020

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Engine: Iae V2522A5
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emer Exit
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT DOOR AIR LEAK.  SEATS 9BC AND 10ABC NOT TO BE OCCUPIED DURING FLIGHT UNTIL REPAIRS ARE COMPLETE.  FOUND DOOR INSTALLED INCORRECTLY WITH SEAL STUCK IN THE GAP BETWEEN THE DOOR AND FUSELAGE.  DOOR WAS REINSTALLED CORRECTLY.
